# SDR P5CA9601182

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE AND MISSING COLLAR ON HI-LOCK RIVET AT FRAME NEAR STA 1660 LT SIDE AT STRINGER 15 AREA.  INSTALLED NEW ANGLE AND RIVETED PER SRM 51-30-02.
